# SDR A6WA201845546

- Difficulty date: January 7, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 32,839 hours, 31,734 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL330,  RECEIVED A FLAPS FAIL WITH NO FLAP INPUT FROM CREW.   PERFORMED FLAP RESET PROCEDURE IAW 98-18G BOX 12 FLAPS RESET.  R & R RT BPSU IAW  AMM 27-51-10 AND 07-008E OPS CHECKED GOOD.
